# SDR CALA2025082808244

- Difficulty date: July 30, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 75,827 hours, 28,178 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE DECK WEB OF THE WING CENTER SECTION REAR SPAR HAS TWO CRACK SIGNAL INDICATION, AT RBL 25.00, AND RBL 40.   REPAIRED VERTICAL PRESSURE DECK WEB AT WING CENTER SECTION RBL 25.00 AND RBL 40.00 IAW SRM 57-10-10-2R-3 ALTERNATIVE REPAIR 3. THIS IS A CATEGORY B REPAIR.
